# SDR IPXA2020041754276

- Difficulty date: April 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Channel
- Part number: A2577186009400
- Condition: Cracked
- Location: Ball Mat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGFWD BALL MAT P/N A2577186009400 HAS BALL ASSY. CHANNEL CRACKED AT FASTENER ACCESS HOLE.REPLACED BALL MAT P/N A2577186009400 EFFECTIVE PER IPC 25-51-22-03A-090
